# SDR DALA1212159202

- Difficulty date: February 27, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N902DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53382
- Aircraft time: 46,416 hours, 24,595 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 993665655
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE FLOOR SUPPORT FROM STA 1364 TO 1402 RBL 24 WAS FOUND OUT OF LIMITS.  REPLACED FLOOR SUPPORT PER MD 90 SRM 51-10-05 FIG 1 (NR 862386).
